An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Trying to get clean

Discussion in 'Methamphetamine / Meth' started by mjr56669, Jul 14, 2016.

  1. mjr56669

    mjr56669 Member

    Hi, I’m a Meth Addict; I am trying so hard to get clean. I have used every day for the past 5 years, smoking and snorting only. I had been clean for 14 days and was doing OK except for no energy or won’t to. I have to work so Rehab is out. So, I thought maybe the Medical profession might be able to help me. I went to the Dr. and was completely honest with the nurses and the Dr. I was not asking for a narcotic just something to help me function in everyday life. After talking to the nurse she said they wanted to prescribe Zubsolv 8.6-2.1 Mg two times a day and Diazepam 2mg three times a day. She told me that she would give me the first dose in the Dr.s office and watch me for a little while to make sure there were no side effects. I am a small person, 5’1 and 94lbs completely dressed. She gave me the first dose and waited 15 minutes and checked on me. I could feel it but was OK. Then she gave me a second dose. When another 15 minutes was up she came to check on me, I told her I could definitely feel it. She told me that I could go; I got up to leave and had to sit back down for a couple of minutes to regain my composer. Then I got in my truck and started home. About 10 miles into my 25 mile drive I guess it really kicked in. I knew I was driving but it was like I was in a fog, I had to slap myself in the face several times to make sure I knew where I was and what I was doing and I prayed just to get home. Well I made it home and to my bed. I called a friend and tried to tell them what had happened. My friend couldn’t understand what I was trying to tell them but knew that I had been to the Dr. and why I had gone. It took him about 45 minutes to get to me. In that 45 minutes I had woke myself up at least twice gasping for air. For the next 2 days I couldn’t keep anything on my stomach, I had to be helped to the bathroom and my family could barely understand me when I tried to talk. I missed a week of work. When I finally got to talk to the nurse at the Dr. Office she told me all of the above problems I had after them giving me the Zubsolv was me having withdrawal’s from the Meth. She said she was going to change my prescription to Suboxone and increase the dose.

    Is this the usually withdrawal from Meth, or side effects of the drug? Needless to say I’m scared to death to try any of it now. All I wanted was something to give me a little energy and get me back to being able to function in everyday life.
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @mjr56669... I commend you for wanting to get off of meth and I'm so sorry to hear about the experience you had. Unfortunately, I can't answer your question about whether what you went through was caused by the new meds or meth withdrawal. I'm wondering, though: What kind of doctor did you see? Was it just a regular physician? If it was, you may want to consider seeking out an addiction specialist. They can assess your particular situation and recommend the best next steps for you. I hate to say it, but most "regular" doctors know very little about addiction. An addiction specialist is a much better way to go.

    Keep us updated as to how you're doing. We're here to help and support you however we can, and we truly care.